sexologist-icon
I pill causing bleeding
I have taken emergency contraception 7 days ago(1 i pill).i am experiencing heavy bleeding since 6 days now. Since last 3 days its very heavy bleeding. Should i be worried? Is there still any chance that i am pregnant or might be having some other problem?
128 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello, emergency pills are progesterone containing pills and withdrawal bleeding after 4-5 days is common and expected . Prolonged bleeding ,delay in onset of regular periods occurs in some woman .wait for next regular cycle . The sooner you use i-pill, the more effective it is. It is 95% effective within 24 hours . You can expect 1 week variation in normal periods .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.